# SDR DL72L953930

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CV-2 CHECK, STA 990 FRAME WAS CUT TO FACILITATE MTC OF STRINGER 29L REF NR 95.  REPAIRED PER M/M 53-12-0 PG 806 AND 807 FIG 805.
